# SDR R61A20110050

- Difficulty date: February 25, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 17,438 hours, 13,007 cycles
- System (JASC): 2440 · External Power System
- Part: Module
- Part number: PN1701337E
- Part serial: 1104
- Condition: Arced
- Location: External Power
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE IN THE CABIN WHILE AT GATE, CAPTAIN CALLED FIRE TRUCKS AND DEPLANED PASSENGERS AS A PRECAUTION.  NO FIRE WAS FOUND.  MX INSPECTED AC FOUND TO BE GPU RECEPTACLE AT FAULT, MX REPLACED EPM PER EMB AMM OPS CHECK GOOD.
